q-Difference Operator and Its q-Cohyponormality


SERTBAŞ M. , Saral C.

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.14, no.8, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 8
  • Publication Date: 2020
  • Doi Number: 10.1007/s11785-020-01043-w
  • Title of Journal : COMPLEX ANALYSIS AND OPERATOR THEORY
  • Keywords: Minimal and maximal operators, q-difference operator, q-hyponormal operator, q-cohyponormal operator, Spectrum

Abstract

In this study the minimal and maximal operator generated by q-difference expression and their adjoint operators are introduced in L-q(2)(0,1). Any closed extension of the minimal operator is studied. Also, the structure of the spectrum of the minimal operator and the maximal operator are investigated.